# SDR SWAA012498

- Difficulty date: September 8, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 62,104 hours, 51,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, RBL 17.1 & WL 230.                              R&R WEB PER SRM.
